# SDR C2XA03BT076

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 12,552 hours, 10,911 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Module
- Part number: 3621001009MOD1
- Part serial: 4097
- Condition: Faulty
- Location: Empennage
- Part time: 3,489 hours, 2,939 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, AFTER TAKEOFF PITCH TRIM SYSTEM NR 1 AND NR 2 INOPERATIVE.  RETURNED FOR LANDING BACK IN NEWARK.  MAINTENANCE REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT (HSCU) IAW EMB145 AMM 27-40-01.  OPS CHECKED PITCH TRIM SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
